Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica
Volume 38, Issue 2 (March 1970)

[Photograph]: Leonid Hurwicz, President of the Econometric Society, 1969; Vice-President of the Econometric Society, 1968

Log In To View Full Content

Back Matter

Log In To View Full Content

Front Matter

Log In To View Full Content

A Comparison of Alternative Econometric Models of Quarterly Investment Behavior

Dale W. Jorgenson, Jerald Hunter, M. Ishag Nadiri
p. 187-212

Log In To View Full Content Abstract

The Predictive Performance of Econometric Models of Quarterly Investment Behavior

Dale W. Jorgenson, Jerald Hunter, M. Ishag Nadiri
p. 213-224

Log In To View Full Content Abstract

The One-Stage Deformation Method: An Algorithm for Quadratic Programming

Roger Even Bove
p. 225-230

Log In To View Full Content Abstract

Public Interpretation of Federal Reserve Discount Rate Changes: Evidence on the "Announcement Effect"

Roger N. Waud
p. 231-250

Log In To View Full Content Abstract

Characterization of the Pareto Distribution Through a Model of Underreported Incomes

N. Krishnaji
p. 251-255

Log In To View Full Content Abstract

Estimating Cost Function Parameters Without Using Cost Data: Illustrated Methodology

James N. Rosse
p. 256-275

Log In To View Full Content Abstract

Solutions to the Decomposable von Neumann Model

Roman L. Weil
p. 276-280

Log In To View Full Content Abstract

Price Distortion and Economic Welfare

Edward Foster, Hugo Sonnenschein
p. 281-297

Log In To View Full Content Abstract

Some Aspects of Evaluating Road Improvements in Congested Areas

J. M. Thomson
p. 298-310

Log In To View Full Content Abstract

Efficient Inference in a Random Coefficient Regression Model

P. A. V. B. Swamy
p. 311-323

Log In To View Full Content Abstract

The Mathematical Relation Between the Income Density Function and the Measurement of Income Inequality

Daniel B. Levine, Neil M. Singer
p. 324-330

Log In To View Full Content Abstract

Optimal Growth with Irreversible Investment in a Ramsey Model

Kenneth J. Arrow, Mordecai Kurz
p. 331-344

Log In To View Full Content Abstract

The Probability of a Cyclical Majority

Charles R. Plott, Frank DeMeyer
p. 345-354

Log In To View Full Content

Notes and Comments: The Relative Instability of Balanced Growth

Michael C. Lovell
p. 355-359

Log In To View Full Content

Notes and Comments: The Relative Instability of Balanced Growth--Reply

Jinkichi Tsukui
p. 360-360

Log In To View Full Content

Notes and Comments: Tests of Equality Between Sets of Coefficients in Two Linear Regressions: An Expository Note

Franklin M. Fisher
p. 361-366

Log In To View Full Content

Notes and Comments: Unbiased Prediction by Recursive Least Squares

A. S. Goldberger
p. 367-367

Log In To View Full Content

Notes and Comments: Error-in-the-Variables Bias in Nonlinear Contexts

Vidar Ringstad, Zvi Griliches
p. 368-370

Log In To View Full Content

Accepted Manuscripts

p. 382-383

Log In To View Full Content

News Notes

p. 383-384

Log In To View Full Content

Addendum: Approximate Aggregation and the Leontief Conditions

Franklin M. Fisher
p. 384-384

Log In To View Full Content

Erratum: Some Relationships Derived from Canonical Correlation Theory

Harry R. Glahn
p. 384-384

Log In To View Full Content

Journal News

View